MathSciNet Relay Station
MathSciNet bibliographic data
MR1459331 65J20 (47H17 65J15)
Blaschke, Barbara; Neubauer, Andreas; Scherzer, Otmar On convergence rates for the iteratively regularized Gauss-Newton method. IMA J. Numer. Anal. 17 (1997), no. 3, 421–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement